MAUDE Adverse Event Report: STRYKER GMBH INTERMEDIATE TARGETING SLEEVE GAMMA4; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH INTERMEDIATE TARGETING SLEEVE GAMMA4; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 14202100
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "before inserting the nail, the g4 intermediate device was attached to the main targeting device, and when checking to see if the drill tip would pass through the nail correctly, it was discovered that the drill would interfere with the nail.There was no alternative device.With the device lock loosened, the doctor performed the drilling and screw insertion, and the operation was completed.".
 
Additional Manufacturer Narrative
Corrections: please refer to sections d9 the device was returned for evaluation, and h6 (method, results and conclusion codes).The reported event could not be confirmed since the returned device is conforming to specifications and fully functional.The device inspection revealed the following: the received sleeve is overall in good condition, there is no sign of wear or damage.It is worth noting that only the targeting sleeve was returned.The targeting arm and drill were not returned, and therefore could not be tested.The received sleeve was tested with fully functional targeting arm, drill and nail.The sleeve could be properly assembled with the targeting arm.When inserting the drill into the targeting sleeve, it could be passed through the nail without any misdrilling or interference with the holes borders.Therefore, the sleeve was assessed to be fully functional.Based on the investigation, the root cause could not be determined, as the event could be either user-related or related to the targeting arm and drill.The targeting arm as well as the drill must have been returned to perform a complete testing and determine a root cause for the reported event.However, the returned targeting sleeve was confirmed to be fully functional, and therefore did not contribute to the event.In summary, more detailed information about the complaint event as well as the additional used devices must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the targeting arm and drill are returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
INTERMEDIATE TARGETING SLEEVE GAMMA4
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21847516
Report Number0008031020-2025-00691
Device Sequence Number15628129
Product Code HSB
UDI-Device Identifier07613327591477
UDI-Public(01)07613327591477(10)K1A5E3A
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14202100
Device Lot NumberKP505136
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown